# SDR 99ZZZX4101

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Life Support Systems, LLC, repair station KQ1R279K
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: PO723105
- Condition: Failed
- Location: Cabin
- Component: Eaaeromarine, KSD35
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIFE VEST FAILED TWO PSI PRESSURE TESTS IAW MM  25-60-7.  DOM:  SEPT 1986.
